Article info

Download PDFPDF
Hand–foot skin reaction induced by sorafenib in a hepatocellular carcinoma patient

Authors

  1. Correspondence to Dr Yashdeep Singh Pathania, Dermatology, All India Institute of Medical Sciences Jodhpur, Jodhpur 342005, India; yashdeepsinghpathania{at}gmail.com
View Full Text

Citation

Pathania YS
Hand–foot skin reaction induced by sorafenib in a hepatocellular carcinoma patient

Publication history

  • Received August 15, 2019
  • Revised September 3, 2019
  • Accepted September 13, 2019
  • First published September 24, 2019.
Online issue publication 
July 31, 2020

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.